MathSciNet Relay Station
MathSciNet bibliographic data
MR1919160 41A55 (42C05)
Golinskii, L. Quadrature formula and zeros of para-orthogonal polynomials on the unit circle. Acta Math. Hungar. 96 (2002), no. 3, 169–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement